MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER¿ TREVISIO¿ INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER¿ TREVISIO¿ INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ATV09F45/80
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Air Embolism (1697); Bradycardia (1751); Low Blood Pressure/ Hypotension (1914)
Date of Event 10/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event of air bubbles in the right coronary artery and hemodynamic instability were reported.A more comprehensive assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that on (b)(6) 2021, a 9 f amplatzer¿ trevisio¿ intravascular delivery system was being used for a pfo-occlusion procedure.During the procedure, the device was prepared and the delivery system was introduced into patients left atrium.The amplatzer pfo occluder was then introduced through the delivery system and pushed forward, while the left atrial disc was enfolded in the left atrium the patient started to become hemodynamically unstable (hypotension, bradycardia) with an st elevation seen on ecg.A coronary angiography was performed and small air bubbles were noted in the right coronary artery (rca) was seen.Catecholamines and adrenaline were administered due to the hemodynamic instability and the rca was flushed to remove the air bubbles.After the patient was stabilized, the procedure was continued.The delivery system and occluder were replaced for another delivery system and occluder and the implantation was completed successfully.The procedure was extended longer than is clinically significant.The patient is stable.The physician stated that during the device preparation, the amplatzer pfo occluder may not have been fully de-aired (maybe a few bubbles still remained in the nitinol-mesh).No additional information as provided.

Brand Name
AMPLATZER¿ TREVISIO¿ INTRAVASCULAR DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key12847873
Report Number2135147-2021-00506
Device Sequence Number11835348
Product Code DQY
UDI-Device Identifier05415067030931
UDI-Public05415067030931
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number9-ATV09F45/80
Device Catalogue Number9-ATV09F45/80
Device Lot Number8082558
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2021
Initial Report FDA Received Date11/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown